MathSciNet Relay Station
MathSciNet bibliographic data
MR759302 57N10
Rubinstein, J. H.; Birman, J. S. One-sided Heegaard splittings and homeotopy groups of some $3$-manifolds. Proc. London Math. Soc. (3) 49 (1984), no. 3, 517–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement